# SDR ASOA201101992

- Difficulty date: October 18, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 27,107 hours, 23,695 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BETWEEN LBL 9 & 18 AT FS 589 CORRODED.  BLENDED CORROSION, MAX REMOVED MATERIAL .006 IAW SRM 51-21-06.   REPAIR CLASSIFIED AS MINOR.
